# SDR ABXA9701656

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843X
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5759223
- Condition: Corroded
- Location: Bs 1270-1380
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1270-1380 ABOVE STRINGER 33L SEAT TRACK IS CORRODED.  REPLACED SEAT TRACK STA 1270-1380 ABOVE LONGERON 33L IAW DC8 SRM 53-2-0.
